Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 192, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 20, 2010, 7:50 AM CDT for Calhoun County, Pike County, Illinois; Pike County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 7:50 AM CDT (12:50 UTC)
- Expired
- Jul 20, 2010, 8:15 AM CDT
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 7:36 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
269
WUUS53 KLSX 201250
SVRLSX
ILC013-149-MOC163-201315-
/O.NEW.KLSX.SV.W.0192.100720T1250Z-100720T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 815 AM CDT
* AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PITTSFIELD TO EOLIA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEVIEW...DETROIT...TIME...NEBO...FLORENCE...PAYNESVILLE...
MILTON...ANNADA...MONTEZUMA...BEDFORD...PEARL...MOZIER...
BEECREEK...HAMBURG...KAMPSVILLE AND MICHAEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3970 9064 3958 9058 3953 9058 3946 9061
3937 9062 3922 9060 3922 9094 3927 9121
3971 9083
TIME...MOT...LOC 1250Z 274DEG 38KT 3961 9070 3924 9100
WIND...HAIL 60MPH <.75IN
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 7:04 AM CDT, 46 minutes earlier.
Area forecast discussion, Jul 20, 7:04 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT TUE JUL 20 2010
.UPDATE...
/546 AM CDT TUE JUL 20 2010/
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR MERGING MCS MASS TO
OUR NORTHWEST THAT IS NOW POISED TO MOVE ACROSS THE HEART OF THE
CWA THIS MORNING AS IT DECAYS. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERN THIS MORNING.
CVKING
&&
.DISCUSSION...
/447 AM CDT TUE JUL 20 2010/
THE MAIN FCST ISSUES ARE HEAT/HUMIDITY AND THUNDERSTORMS...EACH OF
WHICH AFFECTS THE OTHER IN THIS ATMOSPHERIC PATTN. QUASISTATIONARY
BDRY WAS LOCATED NEAR THE MO/IA BORDER PER EARLY MORNING SFC
ANALYSIS. AN OLD OUTFLOW BDRY EXTENDED FM NWRN MO THROUGH CENTRAL MO
AND TWO ONGOING MCS/S WERE PRODUCING NEW OUTFLOW BDRYS ACROSS THE
REGION. QUASISTATIONARY SYNOPTIC BDRY WILL BE ALTERNATELY PUSHED NWD
BY SLY SYNOPTIC FLOW AND PUSHED SWD BY THUNDERSTORM OUTFLOWS. THIS
TRANSLATES TO A BATTLE BETWEEN HOT AND HUMID CONDITIONS WORKING
FARTHER NEWD WHILE OCCASIONAL THUNDERSTORM OUTFLOWS AND RESIDUAL
CLOUDINESS ATTEMPT TO PUSH BACK THE HEAT. THE SPATIAL EXTENT OF
HOT/HUMID CONDITIONS IS IN TURN TIED TO THUNDERSTORM POTENTIAL
BECAUSE RESIDUAL CLOUDINESS /WHICH LIMITS DAYTIME HEATING/ WILL ACT
TO REDUCE INSTABILITY WHILE ADVECTION OF VERY MOIST AIR /DEW POINTS
IN THE MID TO UPPER 70S/ WILL LEAD TO AN INCREASE IN INSTABILITY.
WITH LITTLE CHANGE IN THE LARGE SCALE PATTERN...I EXPECT TO SEE
ANOTHER DAY OR TWO OF SCATTERED DAYTIME THUNDERSTORMS AND NOCTURNAL
MCS/S. DECREASING LLJ THIS MORNING AND LINGERING CLOUDINESS FM
OVERNIGHT CONVECTION SHOULD LEAD TO A DECREASE IN PCPN COVERAGE
DURING THE MIDDLE OF THE DAY. AS THE CLOUDS DISSIPATE...DAYTIME
HEATING AND ADVECTION OF MOIST AIR BACK INTO THE REGION SHOULD LEAD
TO INCREASING INSTABILITY BY MID TO LATE AFTERNOON. GENERALLY EXPECT
SCT TSRA DURING THE AFTN BEFORE A FEW MORE MCS/S ORGANIZE OVER THE
PLAINS TONIGHT WITH AT LEAST ONE THUNDERSTORM COMPLEX MOVING INTO
THE CWA. MODELS SUGGEST THE NOSE OF THE LLJ WILL BE FARTHER TO THE
WEST TONIGHT AND MUCH STRONGER AND FOCUSED FARTHER N ON WEDNESDAY
NIGHT...BUT I HESITATE TO PUT TOO MUCH STOCK IN THESE ASSESSMENTS
GIVEN THE OVERALL POOR PERFORMANCE OF THE OPERATIONAL MODELS OVER
THE LAST FEW DAYS. AT THE VERY LEAST...I WOULD EXPECT TO SEE
ANOTHER MCS AFFECTING THE CWA TONIGHT AND POSSIBLY AGAIN TOMORROW
NIGHT. PCPN CHCS BEGIN TO TAPER OFF BY THURSDAY AS A LOW PRES SYS
DVLPS OVER NE/SD AND MOVES NEWD INTO WI...LIFTING THE
QUASISTATIONARY BDRY NWD AS A WMFNT. TRAILING CDFNT FM THIS SYSTEM
THEN SINKS SWD ON FRI/SAT...BRINGING RENEWED TSRA CHCS TO THE
AREA.
THERE IS A CONCERN FOR FLASH FLOODING OVER PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS GIVEN PWATS OF 1.5 TO 2
INCHES...DECREASING FFG...AND REPEATED HEAVY RAINFALL OVER THE SAME
GENERAL AREA. HAVE ISSUED A FLASH FLOOD WATCH UNTIL 12Z WED TO
HIGHLIGHT THIS POTENTIAL.
AS FOR HEAT/HUMIDITY HEADLINES...IT/S A TOUGH CALL BETWEEN
THUNDERSTORM OUTFLOWS AND A VERY MOIST AIR MASS. ATTM IT LOOKS LIKE
SEVERAL COUNTIES IN CENTRAL MO ARE THE MOST LIKELY TO REACH A HEAT
INDEX OF 105...THEREFORE WENT AHEAD WITH A HEAT ADVISORY FOR THIS
AREA. THE ST LOUIS METRO AREA IS CLOSE TO REACHING THE DURATION
CRITERIA FOR A HEAT ADVISORY /MAX HEAT INDEX OF 100 DEG FOR 4+
DAYS/. GIVEN THAT THERE HAVE BEEN SEVERAL BREAKS IN THE HEAT OVER
THE PAST FEW DAYS AND A THUNDERSTORM OUTFLOW APPROACHING THE
CITY AT ISSUANCE...WILL HOLD OFF ON ANY HEAT HEADLINES FOR THE STL
METRO AREA.
NO CHANGES PAST 12Z SAT.
KANOFSKY
&&
.AVIATION...
/655 AM CDT TUE JUL 20 2010/
DECAYING MCS WILL MOVE THROUGH THE TERMINALS THIS
MORNING...PRODUCING IFR CONDITIONS IN THE CONVECTIVE CORES
FOLLOWED BY A FEW HOURS OF MVFR CONDITIONS IN TRAILING STRATIFORM
RAIN. ATMOSPHERE SHOULD DESTABILIZE AGAIN ONCE LINGERING CLOUDS
DISSIPATE AND/OR ADVECT OUT OF THE AREA...LEADING TO SCT AFTN
THUNDERSTORMS. ANOTHER MCS IS EXPECTED TO MOVE THROUGH MO/IL
OVERNIGHT BUT THE TIMING IS STILL VERY UNCERTAIN.
SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-KNOX
MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 20, 5:33 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT TUE JUL 20 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 533 AM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PARTS OF MISSOURI AND ILLINOIS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE...ESPECIALLY ACROSS NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS THE AREA. SOME OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL. ADDITIONAL FLASH FLOODING IS POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR DETAILS. HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EVENING. HEAT INDEX VALUES OF AROUND 100 DEGREES ARE EXPECTED ELSEWHERE. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT ACROSS PARTS OF NORTHEAST MISSOURI. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Jul 20, 7:22 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM TSTM WND GST 3 SE COLUMBIA 38.92N 92.29W
07/20/2010 M58 MPH BOONE MO MESONET
AG STATION MESONET MEASURED 58 MPH.
&&
CVKINGLocal storm report, Jul 20, 7:30 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM FLASH FLOOD 3 S HANNIBAL 39.66N 91.38W
07/20/2010 RALLS MO TRAINED SPOTTER
8 INCHES OF WATER RUNNING ACROSS ROUTE M...ABOUT 1 MILE
WEST OF ROUTE 61
&&
PHILLIPSONLocal storm report, Jul 20, 7:43 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 4 W MONROE CITY 39.65N 91.81W
07/20/2010 MONROE MO TRAINED SPOTTER
EASTBOUND LANES OF HIGHWAY 36 CLOSED AT ROUTE HH DUE TO
FLOODING AND CARS STRANDED IN WATER. SPOTTER BELIEVES
WATER TO BE UP TO THE CAR DOORS.
&&
PHILLIPSONLocal storm report, Jul 20, 7:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLASH FLOOD 2 E NOVELTY 40.01N 92.17W
07/20/2010 KNOX MO DEPT OF HIGHWAYS
MISSOURI HIGHWAY 151 IS CLOSED DUE TO FLASH FLOODING
ALONG THE NORTH RIVER. MODOT
&&
CVKINGLocal storm report, Jul 20, 7:48 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN 5 W SHELBYVILLE 39.81N 92.13W
07/20/2010 M7.17 INCH SHELBY MO TRAINED SPOTTER
24 HOUR TOTAL
&&
JPLocal storm report, Jul 20, 7:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TSTM WND GST MIDDLETOWN 39.13N 91.41W
07/20/2010 E55 MPH MONTGOMERY MO LAW ENFORCEMENT
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 48 min |
| Jul 19, 11:04 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 6 hr |
| Jul 20, 3:11 AM CDT | River Flood Warning | LSX | Brown | 8 days |
| Jul 20, 4:12 AM CDT | Areal Flood Advisory | LSX | Pike | 6 hr |
| Jul 20, 5:08 AM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more | 22 hr |
| Jul 20, 6:28 AM CDT | River Flood Warning | LSX | Adams | 19 days |
| Jul 20, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 37 min |
| Jul 20, 8:09 AM CDT | Flash Flood Warning | LSX | Pike | 6 hr |
| Jul 20, 8:13 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 32 min |
| Jul 20, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 35 min |
| Jul 20, 10:03 AM CDT | River Flood Warning | LSX | Fayette | 34 hr |
| Jul 20, 11:13 AM CDT | River Flood Warning | LSX | Saint Clair | 15 days |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Brown | 33 hr |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Morgan, Pike | 57 hr |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Pike, Scott | 12 days |
| Jul 20, 1:59 PM CDT | Areal Flood Warning | LSX | Pike | 6 hr |
| Jul 20, 1:05 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 40 min |
| Jul 20, 1:27 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 1:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Jul 20, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 20, 2:17 AM CDT | Tornado Warning | LSX | Monroe, Shelby | 43 min |
| Jul 20, 2:21 AM CDT | Areal Flood Advisory | LSX | Shelby | 7 hr |
| Jul 20, 4:33 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 6 hr |
| Jul 20, 4:46 AM CDT | Heat Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Marion | 54 hr |
| Jul 20, 6:01 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 6 hr |
| Jul 20, 7:05 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 40 min |
| Jul 20, 7:20 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 40 min |
| Jul 20, 8:15 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Monroe | 36 hr |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Ralls | 12 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | LSX | Lincoln | 18 days |
| Jul 20, 10:54 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 12 hr |
| Jul 20, 1:19 PM CDT | River Flood Warning | LSX | Lincoln | 32 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.